# SDR USAA2011122700037

- Difficulty date: December 8, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIAITION CORROSION ON RIGHT STABILIZER TRAILING EDGE BEAM AT STABILIZER STATION 166.30.  REPAIRED RIGHT STABILIZER TRAILING EDGE BEAM AT STABILIZER STATION 166.30 IAW B737-400 SRM 55-10-13-2R-3.
